Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Haagerup type cross norm on $ C\sp *$-algebras


Author: Takashi Itoh
Journal: Proc. Amer. Math. Soc. 109 (1990), 689-695
MSC: Primary 46L05; Secondary 46K05
DOI: https://doi.org/10.1090/S0002-9939-1990-1014645-5
MathSciNet review: 1014645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several cross norms between the projective $ {C^*}$-norm and the projective cross norm are introduced. Let $ A$ and $ B$ be $ {C^*}$-algebras. It is shown that $ {\left\Vert {} \right\Vert _h}$ is equivalent to $ {\left\Vert {} \right\Vert _\gamma }$ on $ A \otimes B$ if and only if $ A$ or $ B$ is subhomogeneous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46K05

Retrieve articles in all journals with MSC: 46L05, 46K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1014645-5
Keywords: Haagerup norm
Article copyright: © Copyright 1990 American Mathematical Society